How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2398
Experience:  MS Ophthalmology with 13 years of surgical expereince
25407765
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

I developed a stye in my right lower eyelid and a couple of

Resolved Question:

I developed a stye in my right lower eyelid and a couple of days later I developed another one on the upper right now it seems that I'm developing another one in the lower left eyelid, and last night my whole face swelled up. My Dr. gave me some Vigamox and instructed me 1 drop 4 times a day. Could my face swelling be because of the styes or the drops?
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. A.S. Desai replied 6 years ago.
Hello,

Welcome to Just Answer

Since you have developed multiple hordeolums( stye) , the face could be swollen due to that rather than the vigamox eye drops. It is better you start with oral antibiotic like tab . Augmentin 625 mg , 1 tab twice a day for 5 days along with anti-inflammatory to reduce the swelling , such as Tab . Paracetamol 500 mg + Diclofenac 50mg , 1 tab twice a day for 3 days. Also warm compresses will help to reduce the swelling.

Thanks and best wishes

If you are satisfied with the answer , please press the accept button so that I get my dues.

A bonus and positive feedback are welcome.
Dr. A.S. Desai and other Eye Specialists are ready to help you

Related Eye Questions